Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

Book Review

The AMS does not provide abstracts of book reviews. You may download the entire review from the links below.


Full text of review: PDF   This review is available free of charge.
Book Information:

Author: M. Bakonyi and T. Constantinescu
Title: Schur's algorithm and several applications
Additional book information: Pitman Research Notes in Mathematics Series, volume 261, Longman Scientific and Technical, \!Harlow, \!1992, \!1\!90 pp., \!US$54.95. \!ISBN 0-582-90120-9 Copublished in the U. S. by John Wiley \& Sons. ISBN 0-470-21974-2.

References [Enhancements On Off] (What's this?)


Review Information:

Reviewer: James Rovnyak
Journal: Bull. Amer. Math. Soc. 30 (1994), 270-276
DOI: https://doi.org/10.1090/S0273-0979-1994-00462-8